Alert archive / California / Gale Watches in 2016
Gale Watch 14, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 11, 2016, 2:30 PM PDT. It took effect at Apr 13, 2016, 2:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 11, 2016, 2:30 PM PDT (21:30 UTC)
- In effect from
- Apr 13, 2016, 2:00 PM PDT
- Expired
- Apr 12, 2016, 9:13 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
289 WHUS76 KEKA 112130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT MON APR 11 2016 PZZ470-120530- /O.NEW.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.NEW.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT MON APR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS...S 30 TO 40 KT EXPECTED WED AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WED AND BECOMING LARGE AND STEEP WED NIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-120530- /O.NEW.KEKA.SC.Y.0045.160413T1400Z-160414T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT MON APR 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM PDT THURSDAY. * WINDS...S RISING TO 20 TO 30 KT WED AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...WNW SWELL BUILDING ON WED AND BECOMING LARGE AND STEEP WED NIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
414 WHUS76 KEKA 120404 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PDT MON APR 11 2016 PZZ470-121215- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.CON.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 PM PDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...S 30 TO 40 KT EXPECTED WED AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WED AND BECOMING LARGE AND STEEP WED NIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-121215- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160414T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PDT MON APR 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM PDT THURSDAY... * WINDS...S RISING TO 20 TO 30 KT WED AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...WNW SWELL BUILDING ON WED AND BECOMING LARGE AND STEEP WED NIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS76 KEKA 120930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT TUE APR 12 2016 PZZ450-455-475-121730- /O.EXT.KEKA.SC.Y.0045.160413T1400Z-160415T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM WEDNESDAY TO 9 AM PDT FRIDAY... * WINDS...S RISING TO 15 TO 25 KT WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...W SWELL BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-121730- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.CON.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 AM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...S 20 TO 30 KT WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
791 WHUS76 KEKA 121715 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1015 AM PDT TUE APR 12 2016 PZZ470-130115- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.CON.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1015 AM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...S 20 TO 30 KT WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-130115- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160415T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1015 AM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 9 AM PDT FRIDAY... * WINDS...S RISING TO 15 TO 25 KT WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...W SWELL BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS76 KEKA 122229 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 329 PM PDT TUE APR 12 2016 PZZ470-130630- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.CON.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 329 PM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM PDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-130630- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160415T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 329 PM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 9 AM PDT FRIDAY... * WINDS...S RISING TO 15 TO 25 KT WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...W SWELL BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS76 KEKA 130413 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 PM PDT TUE APR 12 2016 PZZ470-131215- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160413T2100Z/ /O.UPG.KEKA.GL.A.0014.160413T2100Z-160414T0400Z/ /O.NEW.KEKA.GL.W.0030.160413T2100Z-160414T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 PM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM WEDNESDAY... ...GALE WARNING IN EFFECT FROM 2 PM TO 9 PM WEDNESDAY... * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-475-131215- /O.CON.KEKA.SC.Y.0045.160413T1400Z-160415T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 PM PDT TUE APR 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 9 AM FRIDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES. * SEAS...W SWELL BUILDING ON WEDNESDAY AND BECOMING LARGE AND STEEP WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 11, 4:27 AM PDT, 10 hours 3 minutes earlier.
Area forecast discussion, Apr 11, 4:27 AM PDT, 10 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 427 AM PDT MON APR 11 2016 .SYNOPSIS...A SERIES OF WEAK SYSTEMS WILL BRING PERIODS OF OCCASIONAL LIGHT RAIN THROUGH WEDNESDAY. WEDNESDAY NIGHT AND THURSDAY A STRONGER AND UNSEASONABLY COLD SYSTEM WILL BRING HEAVIER RAIN AND SNOW. FRIDAY INTO THE WEEKEND WILL SEE HIGH PRESSURE BRINGING WARM AND DRY CONDITIONS. && .DISCUSSION...A VERY WEAK AND SUBTLE AREA OF HIGH PRESSURE IS BUILDING OVER THE WEST COAST THIS MORNING. THIS RIDGE IS NOT EXPECTED TO BE STRONG ENOUGH TO CLEAR SKIES OUT COMPLETELY...ALTHOUGH SOME PARTIAL CLEARING IS POSSIBLE. THIS AFTERNOON THE RIDGE STARTS TO SLOWLY MOVE TO THE EAST AS A SHORTWAVE MOVES UP OVER THE RIDGE. THIS MAY BE ENOUGH TO BRING A FEW LIGHT SHOWERS TO THE INLAND AREAS OR ALONG THE COAST NORTH OF CAPE MENDOCINO LATE THIS AFTERNOON. ANY RAIN THAT DOES FALL WILL BE LIGHT. TEMPERATURES TODAY WILL BE NEAR SEASONAL NORMALS WITH UPPER 60S INLAND AND UPPER 50S AT THE COAST MONDAY NIGHT THROUGH WEDNESDAY THE FLOW BECOMES MORE ZONAL. OCCASIONAL LIGHT RAIN IS EXPECTED AS SOME WEAK AND SUBTLE WAVES MOVE THROUGH THE FLOW. THE BEST CHANCE FOR RAIN IS EXPECTED TO BE TUESDAY NIGHT...ALTHOUGH AMOUNTS ARE EXPECTED TO BE LESS THAN A TENTH OF AN INCH. TEMPERATURES WILL REMAIN NEAR SEASONABLE NORMALS. WEDNESDAY NIGHT AN UPPER LEVEL TROUGH AND ASSOCIATED FRONTAL BOUNDARY MOVES INTO THE AREA. THE INITIAL FRONT LOOKS TO BRING A FEW HOURS OF HEAVY RAIN TO THE AREA IN THE EVENING. RAINFALLS AMOUNTS WITH THIS BAND ARE EXPECTED TO RANGE FROM A HALF INCH TO AN INCH. CURRENT MODELS ARE SHOWING SOME INSTABILITY WITH THIS INITIAL BAND...BUT WILL HOLD OFF ON ADDING THUNDERSTORMS TO THE FORECAST AS CONFIDENCE IS TOO LOW AT THIS POINT. SNOW LEVELS WILL GENERALLY BE AROUND 5000 FEET WITH THIS INITIAL FRONT. LATE WEDNESDAY NIGHT INTO THURSDAY THE MAIN UPPER LEVEL TROUGH MOVES OVER THE AREA. ASSOCIATED WITH THIS IS A 120 KT JET STREAK. THIS IS A FAIRLY COLD SYSTEM WITH 500 MB TEMPS AROUND -30 INCREASING THE POTENTIAL FOR SIGNIFICANT AMOUNTS OF SMALL HAIL. INSTABILITY LOOKS MODEST...BUT WITH THE TROUGH MOVING BY JUST TO THE NORTH AND THE JET STREAK ENHANCING THE LIFT HAVE ADDED A SLIGHT CHANCE FOR THUNDERSTORMS FOR THURSDAY. INLAND AREAS WILL MUCH COOLER TEMPERATURES AND FALLING SNOW LEVELS. SNOW LEVELS AS LOW AS 3000 FEET ARE POSSIBLE WITH ACCUMULATING SNOW AS LOW AS 3500 FEET THURSDAY MORNING. THE HIGHEST POTENTIAL FOR SNOW WILL BE IN HUMBOLDT AND DEL NORTE COUNTIES. MODELS CONTINUE TO STRUGGLE WITH THE EXACT TRACK OF THIS SYSTEM SO CONFIDENCE IS NOT PARTICULARLY HIGH ON THE DETAILS. FRIDAY INTO THE WEEKEND HIGH PRESSURE BUILDS BACK INTO THE AREA BRINGING ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS. THIS RIDGE LOOKS TO HAVE SOME RESIDUAL MOISTURE AROUND SO THERE MAY BE A FEW MORNING CLOUDS IN THE VALLEYS AND ALONG THE COAST. OFFSHORE LOOKS FAIRLY WEAK. MKK && .AVIATION...VFR TO MVFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THIS MORNING. THE LOWER CONDITIONS ARE DUE TO REDUCED CEILINGS. VFR CONDITIONS WILL PREVAIL AT KCEC, KACV AND KUKI THIS AFTERNOON THROUGH THIS EVENING AS CEILINGS INCREASE. && .MARINE...THE PRESSURE GRADIENT TIGHTENED SUNDAY RESULTING IN INCREASED WINDS ACROSS THE WATERS LAST NIGHT AND TODAY. THE PRESSURE GRADIENT WILL RELAX TONIGHT AND TUESDAY AND THE WINDS WILL DIMINISH. SEAS WILL CONTINUE AROUND 6 FEET TODAY. A WEAK COLD FRONT WILL APPROACH THE AREA TUESDAY AND MOVE ACROSS THE WATERS TUESDAY NIGHT. THE WINDS AND SEAS WILL INCREASE TUESDAY AND WEDNESDAY DUE TO THE FRONT. A SMALL CRAFT ADVISORY IS LIKELY TUESDAY NIGHT ACROSS THE NORTHERN OUTER WATERS DUE TO INCREASING SEAS. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS ALL OF THE WATERS WEDNESDAY THROUGH FRIDAY PRIMARILY DUE TO INCREASING SEAS. HOWEVER WINDS WILL REACH SMALL CRAFT CRITERIA ACROSS THE OUTER WATERS WEDNESDAY THROUGH FRIDAY AND ACROSS THE NORTHERN NEAR SHORE WATERS ON WEDNESDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA FOR FORECAST ZONE INFORMATION SEE FORECAST ZONE MAP ONLINE: HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Apr 11, 4:30 AM PDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 430 AM PDT MON APR 11 2016 CAZ001-002-076-121130- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 430 AM PDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-121130- NORTH COAST INTERIOR- 430 AM PDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO THE AREA ON WEDNESDAY NIGHT AND THURSDAY. ACCUMULATING SNOW IS POSSIBLE AS LOW AS 3500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-121130- UPPER TRINITY RIVER- 430 AM PDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A SLIGHT CHANCE FOR THUNDERSTORMS WILL PERSIST THIS AFTERNOON OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD SYSTEM WILL BRING RAIN AND MOUNTAIN SNOW TO THE AREA ON WEDNESDAY NIGHT AND THURSDAY. ACCUMULATING SNOW IS POSSIBLE AS LOW AS 3500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:30 PM PDT | Small Craft Advisory | EKA | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.